# SDR ASAA0010123

- Difficulty date: August 26, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE CHECK, THE BS 727 BULKHEAD LEFT OUTBOARD CHORD WAS FOUND TO HAVE SHORT EM IN THE ANGLE AND SHORT ED.  REPAIRED PER BAC SB 5310-01380.  (M)
